MathSciNet Relay Station
MathSciNet bibliographic data
MR511096 (80d:14003) 14B05
Greuel, Gert-Martin; Hamm, Helmut A. Invarianten quasihomogener vollständiger Durchschnitte. (German) Invent. Math. 49 (1978), no. 1, 67–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement